Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A remark on skew parabolas


Author: Gino Loria
Journal: Bull. Amer. Math. Soc. 27 (1921), 201
DOI: https://doi.org/10.1090/S0002-9904-1921-03400-8
Cited work: Bull. Amer. Math. Soc., Volume 26, Number 6 (1920), 275--277
This work is cited by: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 437--438
MathSciNet review: 1560399
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03400-8